Top answers from doctors based on your search:
Disclaimer

how long for zoloft to leave your system

A 27-year-old female asked:
Dr. Geoffrey Rutledge
41 years experience Internal Medicine
Few side effects: Zoloft (sertraline) is an antidpressant SSRI that rarely can lead to inflammation of the liver or other allergic reactions. Main side effect occurs wi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old member asked:
Dr. Horacio Capote
Specializes in Psychiatry
Probably Not: Although metabolized by the liver, zoloft (sertraline) is one of the milder antidepressants on the liver. If you are very concerned you can ask your d ... Read More
9
9 thanks
Dr. Leonard Lado
32 years experience Psychiatry
Zoloft (sertraline) and liver: Zoloft (sertraline) is metabolized after going thru stomach anf liver by an enzyme cpy2b6. If this enzymes has an abnormal rate of metabolism which ca ... Read More
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Zoloft (sertraline): As long as your liver profile testing is normal, no worries.
A 16-year-old male asked:
Dr. Pacita David
29 years experience Psychiatry
Please seek help: I understand your concern about damage to various organs secondary to overdose, but the pressing issue is that you are repeatedly overdosing. It appea ... Read More
Dr. Krishna Kumar
55 years experience Psychiatry
Major Depression: I understand your distress. It seems that stresses have made you very depressed and hopeless. You were born with the Blessing and Wonder of Life Force ... Read More
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Why liver?: I don't find any cause for concern over liver damage unless you are an heavy alcohol drinker. I am more concerned about your depression and suicida ... Read More
A 32-year-old male asked:
Dr. Eric Weisman
36 years experience Neurology
Transaminases: can go up a bit. If your bilirubin is up or your albumen drops you need to discuss this with your doctor.
1
1 thank
A 33-year-old male asked:
Dr. Martin Raff
56 years experience Infectious Disease
OK to continue: But you should definitely sit down with the doctor or therapist who ordered it originally and discuss this in detail. Good luck.
1
1 thank
A 29-year-old male asked:
Dr. John Munshower
30 years experience Family Medicine
Minimal probable: Depending on the severity of your BF's liver disease, the medication Sertraline should be ok, but his Liver function tests should be monitored periodi ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Tracy Lovell
21 years experience Rheumatology
Possibly: See your doctor to adjust your regimen as some can cause liver enzymes elevations.
1
1 thank
A 25-year-old female asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Abilify (aripiprazole) both: Augments the antidepressant effect of zoloft and treats the psychosis. I would start there. Dose will need to be slightly lowered because zoloft can ... Read More
1
1 thank
A 22-year-old male asked:
Dr. Austina Cho
26 years experience Psychiatry
No: If you are taking your meds as prescribed, ; your liver is functioning normally, it should be O.K. If you are started on Depakote or depakene, (valpro ... Read More
1
1 thank
A 40-year-old male asked:
Dr. Marc Zimmermann
22 years experience Psychiatry
All three of these: medications are broken down by your liver. If your liver is normal it should not be dangerous.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month